# SDR 99ZZZM53

- Difficulty date: August 4, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13759
- Make and model: Boeing 727227
- Aircraft serial: 21044
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1510335
- Condition: Corroded
- Location: Bs 328-344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A SCHEDULED INSPECTION AT AERO CORP IN LAKE CITY, FL, THE FORWARD LAV SUPPORT AT BS 328 AND 344 AT RBL 15 WAS FOUND CORRODED.  FABRICATED AND INSTALLED A NEW FLOOR SUPPORT IAW B727 SRM 51-40-03, 51-10-02, 51-30-02 AND MM 51-20-11.  (M)
